RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1995, Volume 186, Number 8, Pages 119–132 (Mi msb63)  

This article is cited in 31 scientific papers (total in 31 papers)

The SQ-universality of hyperbolic groups

A. Yu. Ol'shanskii

M. V. Lomonosov Moscow State University

Abstract: The main result is that any hyperbolic group that is almost cyclic is SQ-universal.

Full text: PDF file (1589 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1995, 186:8, 1199–1211

Bibliographic databases:

UDC: 512.543
MSC: Primary 20F06, 20F32; Secondary 20F05, 57M07
Received: 16.02.1995

Citation: A. Yu. Ol'shanskii, “The SQ-universality of hyperbolic groups”, Mat. Sb., 186:8 (1995), 119–132; Sb. Math., 186:8 (1995), 1199–1211

Citation in format AMSBIB
\Bibitem{Ols95}
\by A.~Yu.~Ol'shanskii
\paper The SQ-universality of hyperbolic groups
\jour Mat. Sb.
\yr 1995
\vol 186
\issue 8
\pages 119--132
\mathnet{http://mi.mathnet.ru/msb63}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1357360}
\zmath{https://zbmath.org/?q=an:0864.20023}
\transl
\jour Sb. Math.
\yr 1995
\vol 186
\issue 8
\pages 1199--1211
\crossref{https://doi.org/10.1070/SM1995v186n08ABEH000063}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TX11200015}


Linking options:
  • http://mi.mathnet.ru/eng/msb63
  • http://mi.mathnet.ru/eng/msb/v186/i8/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ol'shanskii A.Y., “Distortion functions for subgroups”, Geometric Group Theory Down Under, 1999, 281–291  crossref  isi
    2. Ol'shanskii A., “On the Bass-Lubotzky Question About Quotients of Hyperbolic Groups”, J. Algebra, 226:2 (2000), 807–817  crossref  mathscinet  isi
    3. Kapovich I., Wise D., “The Equivalence of Some Residual Properties of Word-Hyperbolic Groups”, J. Algebra, 223:2 (2000), 562–583  crossref  mathscinet  zmath  isi
    4. Ol'Shanskii, AY, “Non-amenable finitely presented torsion-by-cyclic groups”, Electronic Research Announcements of the American Mathematical Society, 7 (2001), 63  crossref  mathscinet  isi
    5. Olshanskii, AY, “Length and area functions on groups and quasi-isometric Higman embeddings”, International Journal of Algebra and Computation, 11:2 (2001), 137  crossref  mathscinet  isi  elib
    6. N. B. Bezverkhnyaya, “Hyperbolicity of some 2-generator groups with one defining condition”, Discrete Math. Appl., 12:4 (2002), 357–373  mathnet  crossref  mathscinet  zmath
    7. Ol'Shanskii, AY, “Non-amenable finitely presented torsion-by-cyclic groups”, Publications Mathematiques, No 96, 2003, no. 96, 43  crossref  mathscinet  isi
    8. Dmitriy Sonkin, “CEP-Subgroups of Free Burnside Groups of Large Odd Exponents”, Communications in Algebra, 31:10 (2003), 4687  crossref
    9. Ivanov S., “On Subgroups of Free Burnside Groups of Large Odd Exponent”, Ill. J. Math., 47:1-2 (2003), 299–304  mathscinet  zmath  isi
    10. A. N. Platonov, “Isoperimetric functions and embeddings of groups”, J. Math. Sci., 135:5 (2006), 3377–3383  mathnet  crossref  mathscinet  zmath  elib  elib
    11. J.O Button, “Strong Tits alternatives for compact 3-manifolds with boundary”, Journal of Pure and Applied Algebra, 191:1-2 (2004), 89  crossref
    12. Olshanskii, AY, “Subgroups of finitely presented groups with solvable conjugacy problem”, International Journal of Algebra and Computation, 15:5–6 (2005), 1075  crossref  mathscinet  zmath  isi  elib
    13. Ashot Minasyan, “On Residualizing Homomorphisms Preserving Quasiconvexity#”, Communications in Algebra, 33:7 (2005), 2423  crossref
    14. Burger M., Iozzi A., Monod N., “Equivariant Embeddings, of Trees Into Hyperbolic Spaces”, Int. Math. Res. Notices, 2005, no. 22, 1331–1369  crossref  mathscinet  zmath  isi  elib
    15. O. V. Kulikova, “On relatively aspherical presentations and their central extensions”, J. Math. Sci., 142:2 (2007), 1942–1948  mathnet  crossref  mathscinet  zmath  elib  elib
    16. Ant. A. Klyachko, “$SQ$-universality of one-relator relative presentations”, Sb. Math., 197:10 (2006), 1489–1508  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    17. DIETMAR BISCH, REMUS NICOARA, SORIN POPA, “CONTINUOUS FAMILIES OF HYPERFINITE SUBFACTORS WITH THE SAME STANDARD INVARIANT”, Int. J. Math, 18:03 (2007), 255  crossref
    18. J. O. Button, “Large groups of deficiency 1”, Isr J Math, 167:1 (2008), 111  crossref  mathscinet  zmath  isi
    19. N. Brodskiy, D. Sonkin, “Compression of uniform embeddings into Hilbert space”, Topology and its Applications, 155:7 (2008), 725  crossref
    20. V. N. Bezverkhnii, I. V. Dobrynina, “O podgruppakh v gruppakh Kokstera ekstrabolshogo tipa”, Chebyshevskii sb., 9:1 (2008), 9–16  mathnet  mathscinet
    21. Caprace P.-E., Remy B., “Simplicity and Superrigidity of Twin Building Lattices”, Invent. Math., 176:1 (2009), 169–221  crossref  mathscinet  zmath  adsnasa  isi  elib
    22. Martin Edjvet, Alina Vdovina, “On the SQ-universality of groups with special presentations”, Journal of Group Theory, 13:6 (2010), 923  crossref
    23. Januszkiewicz T., Kropholler P.H., Leary I.J., “Groups Possessing Extensive Hierarchical Decompositions”, Bull. London Math. Soc., 42:Part 5 (2010), 896–904  crossref  mathscinet  zmath  isi
    24. V. S. Atabekyan, “On normal subgroups in the periodic products of S. I. Adian”, Proc. Steklov Inst. Math., 274 (2011), 9–24  mathnet  crossref  mathscinet  isi
    25. Vladimir Chaynikov, “On the generators of the kernels of hyperbolic group presentations”, Algebra Discrete Math., 11:2 (2011), 18–50  mathnet  mathscinet  zmath
    26. Atabekyan V.S., “On Cep-Subgroups of N-Periodic Products”, J. Contemp. Math. Anal.-Armen. Aca., 46:5 (2011), 237–242  crossref  mathscinet  isi
    27. James Howie, Gerald Williams, “Tadpole Labelled Oriented Graph groups and cyclically presented groups”, Journal of Algebra, 371 (2012), 521  crossref
    28. Serge Cantat, Stéphane Lamy, Yves Cornulier, “Normal subgroups in the Cremona group”, Acta Math, 210:1 (2013), 31  crossref
    29. Dominik Gruber, “Infinitely presentedC(6)-groups are SQ-universal”, J. London Math. Soc, 92:1 (2015), 178  crossref
    30. V. G. Durnev, O. V. Zetkina, A. I. Zetkina, “Ob amenabelnykh podgruppakh $F$-grupp”, Chebyshevskii sb., 17:2 (2016), 128–136  mathnet  elib
    31. Olshanskii A.Yu., “Embedding construction based on amalgamations of group relators”, J. Topol. Anal., 8:1 (2016), 1–24  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:500
    Full text:88
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018